# SDR ASAA2025072159866

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Tee Angle
- Part number: 148A8640Y14
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT STRUCTURE R/H WALL AFT LOWER FASTENER HOLE FOR THE APU AFT AIR INLET HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT LIMITS, REPLACED TEE IAW B737-800 SRM 51-40-02-0G-0& 51-40-05-0G-0W= 1" O= .061 L= 2" R= .031" D= .030".
